Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Practical and mathematical aspects of the problem of reconstructing objects from radiographs
HTML articles powered by AMS MathViewer

by Kennan T. Smith, Donald C. Solmon and Sheldon L. Wagner PDF
Bull. Amer. Math. Soc. 83 (1977), 1227-1270
References
  • I. Amemiya and T. Andô, Convergence of random products of contractions in Hilbert space, Acta Sci. Math. (Szeged) 26 (1965), 239–244. MR 187116
  • 2. W. F. Donoghue, Distributions and Fourier transforms, Academic Press, New York and London, 1969.
  • Émile Durand, Calcul par paires des valeurs propres d’une matrice réelle, Chiffres 3 (1960), 229–236 (French, with English, German and Russian summaries). MR 137722
  • 4. R. Gordon, R. Bender and G. T. Herman, Algebraic reconstruction techniques (ART) for three-dimensional electron microscopy and x-ray photography, J. Theoret. Biol. 29 (1970), 471-481.
  • R. B. Guenther, C. W. Kerber, E. K. Killian, K. T. Smith, and S. L. Wagner, Reconstruction of objects from radiographs and the location of brain tumors, Proc. Nat. Acad. Sci. U.S.A. 71 (1974), 4884–4886. MR 354065, DOI 10.1073/pnas.71.12.4884
  • C. Hamaker and D. C. Solmon, The angles between the null spaces of Xrays, J. Math. Anal. Appl. 62 (1978), no. 1, 1–23. MR 463859, DOI 10.1016/0022-247X(78)90214-7
  • 7. G. N. Hounsfield, Computerized transverse axial scanning (tomography) I: Description of system, Brit. J. Radiol. 46 (1973), 1016-1022.
  • Peter D. Lax and Ralph S. Phillips, The Paley-Wiener theorem for the Radon transform, Comm. Pure Appl. Math. 23 (1970), 409–424. MR 273309, DOI 10.1002/cpa.3160230311
  • Donald Ludwig, The Radon transform on euclidean space, Comm. Pure Appl. Math. 19 (1966), 49–81. MR 190652, DOI 10.1002/cpa.3160190207
  • Bernard Malgrange, Existence et approximation des solutions des équations aux dérivées partielles et des équations de convolution, Ann. Inst. Fourier (Grenoble) 6 (1955/56), 271–355 (French). MR 86990, DOI 10.5802/aif.65
  • 11. R. M. Mersereau and A. V. Oppenheim, Digital reconstruction of multidimensional signals from their projections, Proc. IEEE 62 (1974), 1319-1338. 12. P. F. J. New and W. R. Scott, Computed tomography of the brain and orbit, Williams and Wilkins, Baltimore, Maryland, 1975.
  • Kennan T. Smith and Donald C. Solmon, Lower dimensional integrability of $L^{2}$ functions, J. Math. Anal. Appl. 51 (1975), no. 3, 539–549. MR 377496, DOI 10.1016/0022-247X(75)90105-5
  • 14. K. T. Smith, S. L. Wagner, R. B. Guenther and D. C. Solmon, The diagnosis of breast cancer in mammograms by the evaluation of density patterns, Radiology (to appear).
  • Donald C. Solmon, The $X$-ray transform, J. Math. Anal. Appl. 56 (1976), no. 1, 61–83. MR 481961, DOI 10.1016/0022-247X(76)90008-1
Similar Articles
  • Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 92A05, 78A55, 44A15
  • Retrieve articles in all journals with MSC (1970): 92A05, 78A55, 44A15
Additional Information
  • Journal: Bull. Amer. Math. Soc. 83 (1977), 1227-1270
  • MSC (1970): Primary 92A05, 78A55; Secondary 44A15
  • DOI: https://doi.org/10.1090/S0002-9904-1977-14406-6
  • MathSciNet review: 0490032